Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
145 Doctors are Online

Have dark circles under eyes, white spots on hand and neck. Spots started spreading. Reason?

User rating for this question
Very Good
Answered by

Pediatrician
Practicing since : 1999
Answered : 711 Questions
Question
SIR,
WHITE SPOTS ARE APPEARING ON MY HAND ,NECK ETC.I THINK IT IS SPREADING.WHAT SHOULD I DO?I AM ATTACHING PICS.PLZ CHEK IT.WHAT SHOULD I DO FOR DARK CIRCLES UNDER EYES?ANY GOOD CREAMS FOR THIS?IT IS INCREASING NOW?WHEATHER PEELING IS GOOD FOR THAT?
Posted Thu, 11 Apr 2013 in Skin Hair and Nails
 
 
Answered by Dr. Samik Basu 2 hours later

Hi ,
Thank you for your query.
Do you have dandruff?
If yes stop applying oil on your hair and body.Apply nizral cream on those white spots for a month and nizral shampoo on your hair thrice weekly for 6 weeks.
For dark circles avoid stress and apply evion cream under the eyes.
Peeling is not recommended for dark circles or white spots.
Please start any medications after consulting a dermatologist.
Consult your doctor if the problem persists.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Above answer was peer-reviewed by
 
Follow-up: Have dark circles under eyes, white spots on hand and neck. Spots started spreading. Reason? 29 hours later
no sir,i dont have dandruff.i dont have any itching .There r only some white spots.i dont know wheather it can be called skin rash.now its spreading.wheather nizral cream cause any side effects?.sir i used meladerm and haloxyl cream for under eye circles.now it is very severe. But no result.when should i use this creams u mentioned night or morning.
 
 
Answered by Dr. Samik Basu 9 hours later
Hi ,
Thank you for your query.
Nizral cream doesn't have any major side effects.
The creams that you use...if they are not working stop them.
Evion cream should be applied at night.Take plenty of fluids and avoid stress.
Consult a cosmetic dermatologist if the problem persists.
If you have any further queries you are free to consult me.
Hope this answers your query.
Wishing a speedy recovery.
Have a nice day.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor